I had a devastating experience with this drug. I had been using Flexeril for back and neck pain but found it no longer as effective. I asked my doctor if there was something stronger. He prescribed Baclofen. Having not read the label carefully, my problems began immediately. Day one, a deep sleep that I could not be aroused from. Day 2, total confusion and terrible hallucinations, severe disorientation. By day 3, I was so out of it, I was not sure where I was, who I was or if my family around were real or not. By the morning of the 4th day, I was taken by ambulance to the local ER and later admitted to the hospital. The first night was total hell. The distortion and multiple hallucinaitons kept me completely out of reality. Next day a little improvement in the mornings but afternoon, evenings were hell again. Panic attacks were massive. My skin crawled, burned; my sense of temperatures were gone. Could not eat for days. This all started 8/11/11 and it is now 8/16/11 and I have spent a fair day. But evenings still bring up panic. I will be seeking psychological help in this issue. If you or anyone is perscirbed this medication, be VERY cautious. I only used it 3 days to be sent completely out of mind!